Given an exceptional simple complex algebraic group and a symmetric pair , we study the spherical nilpotent -orbit closures in the isotropy representation of . We show that they are all normal except in one case in type , and we compute the -module structure of the ring of regular functions on their normalizations.
"Regular functions on spherical nilpotent orbits in complex symmetric pairs: Exceptional cases." Kyoto J. Math. 60 (3) 1051 - 1096, September 2020. https://doi.org/10.1215/21562261-2019-0056